# SDR CALA2014021790387

- Difficulty date: February 16, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N479UA
- Make and model: Airbus A320-232
- Aircraft serial: 1538
- Aircraft time: 41,411 hours, 17,983 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 41R, FRAME 58 - 64 HAS CORROSION.  REPLACED STRINGER IAW SRM 51-42-11 ON TIMCO NR 39450.
